# SDR SWAA2023041928272

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 17,665 hours, 8,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERIOR EMERGENCY LIGHT BY L1 DOOR INOP.<[01] RELAMPED FWD EXTERIOR EMERGENCY LIGHT BY L! DOOR IN REFERENCE WITH AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
